|CNV a factor in low appetite/loss of taste?
Aug 2, 2011
I'm a psychologist working w/ a patient w/ HIV and Hep C, vl undetectable, CD4 in 800 range, c/o no appetite and loss of taste. Endoscopy and colonoscopy normal, MRI of his head WNL. On Atriply and fully compliant. He was given info by someone about CNV gene mutation causing this kind of malnutrition-causing problem. He will be f/u with his dr but do you have any idease about a gene mutation being the source of this, or what else might explain the lack of appetite and loss of taste?
Response from Dr. McGovern
I don't know why this person would have a decline in taste or appetite by this history alone. I don't know of an association with HCV.
There are no recorded side effects like these attributable to Atripla that I know of.
However, I would check a vitamin B 12 level to see if he is deficient.
new hep c treatment
Coinfection support groups
- Bloody Urine After Anal Sex Without Condom Does It Mean I Have HIV
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Penis Discharge After Eating Sperm Worried I Have HIV
- Rash After Blowjob Worried I Have HIV
- Sore Throat After Receiving Head Worried I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.